# SDR CHQA20070062

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 9,050 hours, 7,984 cycles
- Engine: Allsn AE3007A
- Engine time: 13,895 hours, 10,569 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IND TO LGA - DURING TAKEOFF, FLIGHT CONTROLS BECAME INEFFECTIVE (ELEVATOR) REQUIRING AN EMERGENCY LANDING/RETURN TO FIELD.  DURING THE DOWNWIND SEGMENT OF FLIGHT, THE ELEVATOR REGAINED SOME EFFECTIVENESS, BUT VERY LITTLE.  RETURNED TO FIELD AFTER RUNNING APPROPRIATE CHECKLISTS AND TURNED THE AIRCRAFT OVER TO MAINTENANCE.  MAINTENANCE INSPECTED ALL CONTROL CABLES AND FLIGHT CONTROLS AND FOUND NO DEFECTS.  THE AIRCRAFT WAS TEST FLOWN AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
